Vol. 49, No. 5, 2004 · Contents

Marek Jiruse, Josef Machek, Viktor Benes, Petr Zeman:
A Bayesian estimate of the risk of tick-borne diseases

Alexander Zenisek:
Extensions from the Sobolev spaces $H^1$ satisfying prescribed Dirichlet boundary conditions

Maria Lukacova-Medvidova, Jitka Saibertova, Gerald Warnecke, Yousef Zahaykah:
On evolution Galerkin methods for the Maxwell and the linearized Euler equations

Dalibor Lukas:
On solution to an optimal shape design problem in 3-dimensional linear magnetostatics

Vaclav Finek:
Daubechies wavelets on intervals with application to BVPs

Patrick Penel, Milan Pokorny:
Some new regularity criteria for the Navier-Stokes equations containing gradient of the velocity

[Contents of Applications of Mathematics]